# SDR R61A201706220475

- Difficulty date: June 22, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 33,681 hours, 20,917 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT FRAME 87 BETWEEN STRINGERS 27R AND 28R. R&R SHEAR TIE.
